| Catalog Number |
490102 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The reported defect was unable to be confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: describe the event exactly as it occurred: pt oxal/leuco started.Pt alerted nurse soon after that it appeared to be leaking fluid.Pumps both stopped and line assessed.Line appeared to have crack near connection point on the oxalplatin line.Pt had blankets on and drug appeared to not have saturated through the blankets and onto the patient.Moved patient and family to another chair to the side to clean area.Area had slight blood drop from suspected tube crack not holding pressure to patient side.Pharmacy alerted and area cleaned thoroughly with 1 and 2 step wipes.